Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 101, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 2, 2009, 10:37 PM EDT for Boone County, Campbell County, Kenton County, Kentucky. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2009, 10:37 PM EDT (02:37 UTC)
- Expired
- Jun 2, 2009, 11:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Campbell County, KY, Kenton County, KY
The radar
The Cincinnati radar (KILN), 75 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 10:48 PM EDT | HAIL 0.88 | Florence, KY | |
| Jun 2, 10:51 PM EDT | HAIL 1 | Florence, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 3:18 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1054 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 030237
SVRILN
KYC015-037-117-030315-
/O.NEW.KILN.SV.W.0101.090603T0237Z-090603T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1037 PM EDT TUE JUN 2 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 1115 PM EDT.
* AT 1037 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR FLORENCE...MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...
ELSMERE...
ERLANGER...
VILLA HILLS...
INDEPENDENCE...
CRESTVIEW HILLS...
CRESCENT SPRINGS...
EDGEWOOD...
IN ADDITION...RICHWOOD...CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL
AIRPORT...BANK LICK...RICEDALE...CRESCENT PARK...WHITE TOWER...
LATONIA LAKES AND KENTON VALE ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 3906 8474 3907 8460 3902 8431 3896 8430
3894 8427 3891 8425 3888 8466
TIME...MOT...LOC 0237Z 255DEG 27KT 3898 8466
$$1 follow-up statement
000
WWUS51 KILN 030254
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT TUE JUN 2 2009
KYC015-030305-
/O.CAN.KILN.SV.W.0101.000000T0000Z-090603T0315Z/
BOONE KY-
1054 PM EDT TUE JUN 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR BOONE COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3902 8459 3907 8460 3902 8432 3901 8431
3896 8430 3894 8427 3891 8425 3889 8456
TIME...MOT...LOC 0255Z 271DEG 42KT 3896 8438
$$
KYC037-117-030315-
/O.CON.KILN.SV.W.0101.000000T0000Z-090603T0315Z/
CAMPBELL KY-KENTON KY-
1054 PM EDT TUE JUN 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR KENTON AND CAMPBELL COUNTIES...
AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR ALEXANDRIA...MOVING
EAST AT 50 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CAMPBELL AND KENTON
COUNTIES...INCLUDING CALIFORNIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3902 8459 3907 8460 3902 8432 3901 8431
3896 8430 3894 8427 3891 8425 3889 8456
TIME...MOT...LOC 0255Z 271DEG 42KT 3896 8438
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:47 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 2, 7:47 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 747 PM EDT TUE JUN 2 2009 .SYNOPSIS... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A SLOW MOVING COLD FRONT WILL AFFECT THE REGION TONIGHT INTO THURSDAY. HIGH PRESSURE AND DRIER AIR WILL FOLLOW THE FRONT FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... FRONTAL BOUNDARY REMAINS ACROSS SOUTHERN OHIO. WITH CAPES AROUND 2000 J/KG...THUNDERSTORMS HAVE DEVELOPED...SOME SEVERE...AND SEVERE THUNDERSTORM WATCH 323 IS IN EFFECT UNTIL 11 PM FOR ALL ILN COUNTIES EXCEPT THOSE IN WEST CENTRAL OHIO. WIND FIELDS ARE WEAK...SO EXPECT SEVERE THUNDERSTORMS TO WEAKEN AFTER SUNSET. STILL...FRONTAL CONVERGENCE WILL INCREASE OVERNIGHT...SO NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST. LOWS WILL BE IN THE 60S SOUTH OF I-70...WITH 50S NORTH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS WILL CONTINUE ON WEDNESDAY AS THE FRONT SLIDES SLOWLY SOUTH. BEST CHANCE FOR SEVERE WEATHER WILL BE IN SOUTHERN COUNTIES WHERE INSTABILITY WILL PERSIST. CONDITIONS WILL BE DRIER BY WEDNESDAY NIGHT...THOUGH A CHANCE OF SHOWERS WILL STICK AROUND IN MOST LOCATIONS...ESPECIALLY SOUTH OF THE OHIO RIVER. TEMPERATURES WILL TOP OUT IN THE 60S IN NORTHERN LOCATIONS...WITH 70S IN THE SOUTH. LOWS ON WEDNESDAY NIGHT WILL AVERAGE AROUND 50...ABOUT 5 DEGREES BELOW NORMAL. && .LONG TERM /THURSDAY THROUGH TUESDAY/... EMBEDDED MID LEVEL S/W LOOKS TO PROVIDE A LINGERING CHANCE OF POST FRONTAL SHOWERS ON THURSDAY. IN WESTERLY MID LEVEL FLOW...SFC HIGH PRESSURE BUILDS INTO THE GREAT LAKES PROVIDING DRY WX THURSDAY NIGHT INTO FRIDAY. NUMERICAL MODEL SOLNS SHOW A SHORTWAVE AND A SFC FRONT DROPPING INTO THE OHIO VALLEY ON SATURDAY AND STALLING OUT PARALLEL TO MID/UPR LVL FLOW ON SUNDAY. BEST DYNAMICS REMAIN NORTH TO THE NORTH...SO WL LIMIT MENTION OF CHC POPS FOR SHOWERS/THUNDERSTORMS NORTH...WHILE MAINTAINING A DRY FCST SOUTH. FOR SUNDAY WL MENTION LOW CHC POPS NORTH AND AND ONLY SLIGHT CHC SOUTH. IN SPLIT FLOW PATTERN NUMERICAL MODEL SOLN/S DIFFER ON THE PHASING AND THE POSSIBLE DEVELOPMENT OF AN UPR TROF OVER THE GREAT LAKES BY ERLY NEXT WEEK. HAVE TRENDED THE FCST SOLN TOWARD HPC GUID/ECMWF SOLN...WITH A SIGNIFICANT SFC WAVE TRACKING THRU THE GREAT LAKES ON MONDAY. WL THEREFORE INCREASE POPS ACRS THE ENTIRE FA SUNDAY NIGHT WITH 40 POPS ACRS ENTIRE FA ON MONDAY. WL LINGER SILENT SLIGHT CHC POPS FOR SHOWERS TUESDAY IN POST FRONTAL ENVIRONMENT. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... HARD TO FIND FNT WITH ALL THE OUTFLOW BOUNDARIES...BUT IT APPEARS TO BE RUNNING FROM ACRS NRN KY INTO S CNTRL OH. CAPES AROUND 2000 J/KG...REMAIN ACRS THE S. INSTABILITY WILL WANE THIS EVENING...BUT ADDITIONAL CONVECTION EXPECTED LATER TNGT AS H5 S/W DROPS SE. SCT SHRA/TSTM WILL CONTINUE ON WEDNESDAY AS H5 S/W SWINGS ACRS THE FA...INTERACTING WITH THE FNT. OUTLOOK...MVFR CONDITIONS IN SHOWERS AND SOME IFR IN THUNDERSTORMS IS POSSIBLE THROUGH THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...SITES
Hazardous weather outlook, Jun 2, 3:35 PM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 335 PM EDT TUE JUN 2 2009 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-045-046-051>056- 060>065-070>074-077>082-088-031945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS- HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 335 PM EDT TUE JUN 2 2009 ...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. AN EAST-WEST ORIENTED FRONT WILL BISECT THE REGION TODAY. THIS WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS FORECAST TO BECOME MODERATELY UNSTABLE. THUS THERE IS THE POTENTIAL FOR SOME OF THE STORMS TO STRENGTHEN TO SEVERE LIMITS WITH HAIL AND DAMAGING WINDS BOTH BEING POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SPOTTER ACTIVATION IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ026-034-035-043-044-031945- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN- 335 PM EDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. AN EAST-WEST ORIENTED FRONT WILL BISECT THE REGION TODAY. THIS WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS FORECAST TO BECOME MODERATELY UNSTABLE. THUS THERE IS THE POTENTIAL FOR SOME OF THE STORMS TO STRENGTHEN TO SEVERE LIMITS WITH HAIL AND DAMAGING WINDS BOTH BEING POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SPOTTER ACTIVATION IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Jun 2, 8:53 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 853 PM EDT TUE JUN 2 2009 INZ050-058-059-066-073-030130- WAYNE IN-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY IN- 853 PM EDT TUE JUN 2 2009 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RIPLEY...WESTERN FRANKLIN...NORTHWESTERN UNION...FAYETTE AND SOUTHWESTERN WAYNE COUNTIES THROUGH 930 PM EDT... AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF BENTONVILLE TO 11 MILES WEST OF HAMBURG TO 19 MILES SOUTHWEST OF REXVILLE...MOVING EAST AT 20 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE... FALMOUTH...GLENWOOD...BENTONVILLE...DUBLIN...ANDERSONVILLE...MOUNT AUBURN...CAMBRIDGE CITY...BUENA VISTA...BUNKER HILL...EAST GERMANTOWN...HOLTON AND COLUMBIA.
Local storm report, Jun 2, 9:20 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
920 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL LANCASTER 39.72N 82.60W
06/02/2009 E0.75 INCH FAIRFIELD OH TRAINED SPOTTER
&&
SITESLocal storm report, Jun 2, 9:28 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL MOUNT STERLING 39.72N 83.27W
06/02/2009 E1.25 INCH MADISON OH PUBLIC
0508 PM HAIL MOUNT STERLING 39.72N 83.27W
06/02/2009 E1.25 INCH MADISON OH PUBLIC
0512 PM HAIL MOUNT STERLING 39.72N 83.27W
06/02/2009 E2.00 INCH MADISON OH PUBLIC
0540 PM HAIL EATON 39.75N 84.63W
06/02/2009 E1.75 INCH PREBLE OH PUBLIC
0528 PM HAIL CIRCLEVILLE 39.60N 82.94W
06/02/2009 E0.75 INCH PICKAWAY OH PUBLIC
0601 PM HAIL CHILLICOTHE 39.34N 82.99W
06/02/2009 E0.88 INCH ROSS OH PUBLIC
0558 PM HAIL GRATIS 39.65N 84.53W
06/02/2009 E1.75 INCH PREBLE OH PUBLIC
&&
SITESSpecial weather statement, Jun 2, 9:36 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 936 PM EDT TUE JUN 2 2009 INZ073>075-080-KYZ091-030230- DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-BOONE KY- 936 PM EDT TUE JUN 2 2009 ...A STRONG THUNDERSTORM WILL AFFECT BOONE...SWITZERLAND...OHIO... SOUTHEASTERN RIPLEY AND SOUTHERN DEARBORN COUNTIES THROUGH 1030 PM EDT... AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR AVONBURG...MOVING EAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CROSS PLAINS...AVONBURG...OLEAN...VERSAILLES...VERSAILLES LAKE... FRIENDSHIP...FAIRVIEW...BEAR BRANCH...CENTER SQUARE...FARMERS RETREAT...ALLENSVILLE AND MILAN. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.
Local storm report, Jun 2, 10:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL AURORA 39.07N 84.90W
06/02/2009 U0.75 INCH DEARBORN IN PUBLIC
1016 PM TSTM WND DMG 2 E EAST ENTERPRISE 38.87N 84.95W
06/02/2009 SWITZERLAND IN PUBLIC
LARGE BRANCHES BROKEN
&&Local storm report, Jun 2, 10:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1024 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL 3 NE EAST ENTERPRISE 38.90N 84.95W
06/02/2009 E1.25 INCH SWITZERLAND IN PUBLIC
1022 PM HAIL EAST ENTERPRISE 38.87N 84.99W
06/02/2009 U0.88 INCH SWITZERLAND IN PUBLIC
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:26 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 49 min |
| Jun 2, 10:28 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton, Pendleton | 32 min |
| Jun 2, 10:46 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 2, 11:04 PM EDT | Severe Thunderstorm Warning | ILN | Campbell | 26 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.